# SDR DHLA2008745673

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS HOLES ON INBD FLANGE THAT ARE WITHIN THE MINIMUM ED OF THE RADIUS AND FLANGE EDGE AT BS 848.95, BETWEEN STR 16L AND 17L.  REPAIRED FRAME INBD CHORD PER EO COO-2-53-292-08 DATED 10/14/08, BAC MSG 1-980377061-3 DATED 10/18/08, BAC MSG 1-980377061-9 DATED 10/13/08, AND EVA B253-00129.  REPAIR AUTHORIZED BY FAA FORM 8100-9 DATED 11/4/2008.  REF N/R 2-110.
